# SDR HEEA084723

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,605 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Broken
- Location: Pa Siren
- Component: Siren
- Component part number: AA21400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SIREN POWER SWITCH BROKEN. FUSE F101 BAD.  REPLACED POWER SWITCH AND FUSE.  REPAIRED.  BENCH CHECK GOOD.
